Click for more products.
No produts were found.
Click for more products.
No produts were found.

Aspirin 500 Mg 20 Tablets

Acetylsalyclic acid, the active substance in this medicine, works by reducing pain and fever. This medicine is indicated in symptomatic relief from occasional mild or moderate pains, such as headaches, dental, menstrual, muscle (contractures) or back (lumbalgia). Febrile states.

Read more
Limited time offer:
€4.68 (tax incl.) €5.20
Reference:
712786
Add to wishlist
Description
Product Details
712786
Attachments
Related products
12 other products in the same category:

Menu

Create a free account to use wishlists.

Sign in